Side effects of flomax for women

Common Questions and Answers about Side effects of flomax for women

flomax

Avatar f tn Should I take these meds even though the Flomax (tamsulosin) is not approved for women? Also considering my past medical history Im scared to take either meds, should I? History- Irritable bowel syndrome, (past)stomach ulcers, smoker, and just diagnosed with Fibrous Dysplasia (still finding out more information and getting more testing, health problems with this also started in Feb.
Avatar n tn Uroxatral is a similar drug that may be as effective as regards voiding but has a much lower incidence of this untoward effect. Also, check out the untoward effects (side effects) of each of his medications, in particular his blood pressure meds, and see if one of these needs to be changed. Good luck! S.A. Liroff, M.D.
1415321 tn?1306973553 Anyone out there being recommended a Lupron injection please read up on the side-effects, I trusted my doctor and was only told of 4 minor ones and just wanted relief from pain so took it. The surgeon said the timing of the pain ending most likely landed around the time the injection was given.
Avatar m tn A common complaint is left-side veins 'popping' out or becoming much more prominent, also sometimes accompanied by some pain. I've heard some complain of right-side issues, but I personally have not had much of an issue with that side. 3. Shorter length. - Usually nocturnal erections are normal length, and sometimes spontaneous are normal length, but many times, especially when other symptoms are present it can be difficult to get to full-length erection...
186606 tn?1263513790 Just be aware about some of the side effects such as getting dizzy when standing up suddenly. I took Flomax briefly and experienced it the first couple of days. It's due to a temporary reduction in blood pressure and therefore the blood pressure warning. I assume someone with very low blood pressure might have a problem.
284078 tn?1282620298 I hope anyone who uses Topamax for any reason is fully aware of the serious risk of acute narrow angle glaucoma. I had read several articles about it but saw it firsthand last week. As usual on my quiet weekend off I got the dreaded call from the emergency room, again. This time about a woman on Topamax for 7 days who seemed to have lost almost all her vision 12 hours after increasing her dose per her doctor's instructions.
Avatar m tn next is to pull it off the shelf. I was on Levaquin for 5 days and have experienced much of the same side effects of others.
Avatar n tn He put me on cipro for 10 days but I only made it for 7 days until I was suffering from serious side effects. He then switched me to Bactrim for 10 days. I completed the Bactrim, but the symptoms still did not resolve entirely. He then put me on Doxycylene for 10 days, which helped but again did not resolve all the symptoms. I am now seeing a urologist who believes I have either a very persistent prostatitis infection or may be developing chronic prostatitis.
Avatar m tn Have been given Flomax, but afraid to use because I already have low blood pressure and am a woman. It's not approved by the FDA for use in women. Did you have side side effects from the Flomax? And how was the stent? That scares me. Thanks!
Avatar n tn Since that time other medications were required, like Cymbalta, Flomax, and a Statin among others. Almost every med has the same side effect of either gaining or losing weight. In my case, like so many others here was gaining. In order to meet my personnel challenge of maintaining 40mg, I need to switch to either the Duragesic patch or Oxicontin. Although they are part of the narcotic family, I have bad side effects with Oxicontin and more so with the patch.
Avatar n tn Actually i have been having this kind of problem for a longer than six months....it's just that it has gotten worse. I have been taking levinquin 500 mg. Started six months ago with short 10 day doses. Symtoms would almost dramatically get better...However now it seems i am on it almost all the time and thesymtoms get better at first and then go back to worse even though i am still on Levinquin. I have had over six courses of Leviquin in the last six months...
Avatar f tn He asked if I read about all the side effects of the anti-virals? Again- he told me he does not have a test for recent exposure. I'm kinda lost at this point...
535089 tn?1400677119 Ronald Siegel, a psychopharmacologist at UCLA said 'The widespread testing and reliance on tell-tale traces of drugs in the urine is simply a panic reaction invoked because the normal techniques for controlling drug use haven't worked very well. The next epidemic will be testing abuse." Byrd Labs has in its possession an internal document from the Syva Company, makers of the widely used EMIT test.
Avatar n tn My Urologist never said one word to me about the possibility of RE until my one week post op appointment, which was today.Though a change in ejaculations was listed as one of the potential side effects of the procedure in the pre-OP paperwork, it certainly not addressed in detail. Like I said, I should have done my research and asked questions. I am a gay man and ejaculations are a big part of my sex life. I too feel like I won't want to live if RE ends up being the case for me.
Avatar n tn I'm going on one year, but it sounds like it's been much longer for you. I'm surprised none of your docs gave you an analysis of this type, or at least a recent one. Another very odd symptom I noticed over the last couple of weeks (to add to the basket of symptoms). My urethral opening sometimes swells shut, to the point where in order to look into it I must squeeze the base of the glans to open it.
Avatar n tn May I suggest the best thing you can do for your wife as frustrating as it may be on your side of it is to 1 get a good urologist and 2 support her and help her stick to his/her plan for her.
Avatar m tn A few hours later a sore back feeling kind of like being hit in the side. Initial urination was irritating, but tolerable. Pyridium (sp?) for a couple of days will help. Do not fear removal. The apprehension is 10X worse than the actual procedure.
Avatar m tn When you are lying on your back, put a pillow under neath your knees, this will tilt your pelvis slightly, enough to take some pressure of of your back. Also, when you lay on your side, put a pillow in between your knees, this will help as well. I have invested in a $2000 bed just so I can have the proper support. Not saying that you need to spend that much money, thats not the only reason why i bought the bed, but find a bed that is mostly firm but still comfortable.
Avatar f tn My right (dominant) eye has a significant cataract that now has best corrected vision of 20/50 or so. I've got a tentative surgery date of 10/24 for that eye, planning for a Tecnics Toric monofocal. My left eye has a very early stage cataract, but probably won't affect my vision for several years yet - so I could just use an RGP contact in that eye after the right eye surgery.
Avatar n tn I get this as well in my right foot. 1 to 2 seconds of vibrating, repeated every 2 to 3 seconds. I notice it particularly more often when I have my left leg on my right leg, but it doesn't exclusively happen then. I also had the feeling in my groin/pelvis area a few months ago, and I really read up on it then. It seems a common thread for everyone is stress (any kind). A lot of people speculate it's horrible conditions, but they don't come to fruition.
Avatar n tn I have had the warm sensation in the back/side of my upper right thigh for about 5 days now. It lasts for about 3/4 sec's then goes away. The first day it happened twice and now it happens frequently throughout the day (8-12 times). I do have health insurance and plan to make an appointment tomorrow. I will let you know the outcome of my visit.
Avatar n tn For the last couple of days i have had this unbelievable pressure on my bladder i just knew it was a uti i finally went to the hospital this morning i told them i have all this pressure i feel like i have to go to the bathroom even though i just went and when i do go it is alot...they took a culture it came back normal they gave me a cat scan that was normal they drew blood everything was normal they made me think it was just all in my head.
Avatar n tn What I would recomened to those who have the affilction is to go see your doctor and get the tests done, what is true for some may not be true for others and these symptoms can be a sign of other things. On the bright side my consultant did say today that it was highly unlikely for it to be something else in my case, the reason I ended up having to have the additionl tests was because my PSA count was at 2.6, and whilt that is below the 4.
Avatar n tn If I do not ejaculate for a few days it calms down a bit. To get rid of the burning I have to drink lots of water and wait until I really need to go to the toilet. Then I pee with as much force as possible which, bizarrely, seems to 'clear the tubes out' and stop the burning. Its almost as if my sperm is extremely acidic and when a little is left in the tube it burns it. One doctor suggested that I may be allergic to my own sperm but i'm not sure how that works.